# SDR HNAA2024121701228

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,411 hours, 42,496 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL RED X'S DISPLAYED ON LOC DURING APPROACH TO CLT 36R WITH-IN 15 MILES. DIVERTED TO CAE AND C/W R-NAV APPROACH.  FACT  16DEC24  11:34  CAE  PERFORMED VOR/ILS/GS/MB ADJUSTEMENT TEST IAW AMM 34-32-00 OPS CHECK GOOD AC OK FOR SERVICE
